# SDR TRAX200701116

- Difficulty date: August 5, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 6,515 hours, 5,261 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO CLOSE.
